Home / Pain & Inflammation / Diclofenac 25

Dicolfenac 25

Diclofenac 25

Temporary relief of pain when inflammation is present.

For temporary relief of pain when inflammation is present
For adults and children over 14 years of age
Pharmacist only medicine

More Information

Your Pharmacist’s advice is required.

  • For temporary relief of pain when inflammation is present
  • Inflammatory and degenerative forms of rheumatism: rheumatoid arthritis, juvenile rheumatoid arthritis, ankylosing spondylitis, osteoarthritis and spondylarthritis, painful syndromes of the vertebral column, non-articular rheumatism.
  • Acute attacks of gout.
  • Post-traumatic and post-operative pain, inflammation and swelling, e.g. following dental or orthopaedic surgery.
  • Painful and/or inflammatory conditions in gynaecology, e.g. primary dysmenorrhoea or adnexitis.
  • As an adjuvant in severe painful inflammatory infections of the ear, nose or throat, e.g. pharyngotonsillitis, otitis. In keeping with general therapeutic principles, the underlying disease should be treated with basic therapy, as appropriate. Fever alone is not an indication.

KEEP OUT OF REACH OF CHILDREN.

If you get an allergic reaction, stop taking and see your doctor immediately.

Do not use:

  • At all during the last 3 months of pregnancy.
  • If you have heart problems.
  • If you have kidney problems.
  • If you have a stomach ulcer.
  • If you are allergic to diclofenac.
  • If you are allergic to other anti-inflammatory
    medicines.

Unless a healthcare professional has advised you to, do not use:

  • For more than a few days at a time.
  • if you have asthma, with other medicines containing diclofenac, aspirin or other anti-inflammatory medicines, or other medicines you are taking regularly.

Do not use this product if trying to become pregnant, or during the first 6 months of pregnancy, except on a doctor’s advice.
CAUTION:

  • If you get an allergic reaction, stop taking and see your healthcare professional immediately.
  • Do not take more than the maximum stated dose. Long term use can be harmful and increase the risk of heart attack, stroke or liver damage.
  • Adults: To be swallowed whole, after food, with liquid. Take 1-2 tablets every 8 hours, when necessary. Do not exceed 6 tablets in 24 hours.
  • Children 14 years & over: Take 1 tablet every 8 hours, when necessary. Do not exceed 3 tablets in 24 hours. Do not give to children under 14 years except on advice from your healthcare practitioner.
  • Diclofenac Sodium 25 mg

Related Products

Paracetamol + Ibuprofen

Double action pain relief.

Diclofenac Anti-Inflammatory Pain Relief Gel

Relief from sprain, strains and sports injuries.

Paracetamol

Effective temporary relief of pain and discomfort. Reduces fever.